# SDR M36R20110927002

- Difficulty date: September 22, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N354AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC633
- Aircraft time: 25,031 hours, 33,637 cycles
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: SMR23692
- Condition: Broken
- Location: Prop Deice
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT PROP HAS 1 BROKEN DEICE LEAD.  LEAD HAS A BROKEN AND BURNED GROUND WIRE IN THE EXACT SOME PLACE AS PREVIOUS LEADS.
